# SDR AALA201709189017

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 56,872 hours, 21,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: Unsecure
- Location: Escape Reel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE ROPE PANEL ON THE CAPTAIN'S SIDE WILL NOT STAY ON.  SECURED THE PANEL.
